View Full Version : Has Ritalin made you feel sleepy/lethargic before?


Question
05-03-16, 03:02 PM
When I first took Ritalin, i didnt experience that at all, but I recently went back to Ritalin from Dexamphetamine, and Ritalin isn't working anywhere as well as it used to.

I take one tablet, everything is great for about 2 hours, and then I start feeling sleepy/lethargic and finding it hard to concentrate, and it all goes downhill from there. This happens with almost every dose which is very odd.

Ive experienced the same thing with dexamphetamin before, but with dex, it doesn't happen all the time. I can't pinpoint any common factor...it just seems random.

Im wondering if taking the tablets AFTER food might be having a negative side effect...as the official advice (on the medication information sheet) is to take it BEFORE food, which seems strange to me, because taking it before food is going to kill your appetite...but I used to take it after food and didn't experience it before, which is odd...

sarahsweets
05-03-16, 04:03 PM
Its likely that the dose you are on isnt working so well for you now.

Question
05-07-16, 03:31 PM
Its likely that the dose you are on isnt working so well for you now.

That would be quite strange because it used to work well for me...last time was a couple of months ago.

Is sleepiness supposed to be a sign that the dose is too high or too low?

Simargl
05-07-16, 03:35 PM
Yes, it's made me sleepy a handful of times. Concerta nearly knocked me out a couple times. I think it's okay but let your doctor know if it's reoccurring.

aeon
05-07-16, 03:46 PM
Only when it would wear off, never during its course of action.


Cheers,
Ian

Twiggy
05-07-16, 08:28 PM
When I used to take it, Ritalin always made me feel tired when it kicked in. Not sure why it did that.

Question
05-14-16, 05:20 PM
Interestingly, someone on another forum said that Ritalin has a pretty sharp "drop off" so at about the halfway mark, it loses its effect very quickly, leading to tiredness. Not sure if true though.